National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
1    
Secrecy results for compound wiretap channels 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:49  Issue:1  Page:73-98  

Bjelaković I;   Boche H;   Sommerfeld J;  

来源数据库:[Web of Science, Scopus]         被引频次:57

文摘信息 获取全文 问图书馆员

2    
On the Energy-Constrained Diamond Norm and Its Application in Quantum Information Theory 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:54  Issue:1  Page:20-33  

Shirokov M E;  

来源数据库:[Web of Science, Scopus]         被引频次:10

文摘信息 获取全文 问图书馆员

3    
Reliable Communication under the Influence of a State-Constrained Jammer: An Information-Theoretic Perspective on Receive Diversity 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:55  Issue:2  Page:101-123  

Arendt C;   Nötzel J;   Boche H;  

来源数据库:Web of Science        

文摘信息 获取全文 问图书馆员

4    
The Geometry of Big Queues 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:55  Issue:2  Page:174-200  

Puhalskii A A;  

来源数据库:Web of Science        

文摘信息 获取全文 问图书馆员

5    
Non-split Toric Codes 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:55  Issue:2  Page:124-144  

Koshelev D I;  

来源数据库:Web of Science        

文摘信息 获取全文 问图书馆员

6    
Geometry of Translations on a Boolean Cube 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:55  Issue:2  Page:152-173  

Vyalyi M N;   Leontiev V K;  

来源数据库:Web of Science        

文摘信息 获取全文 问图书馆员

7    
On Application of the Modulus Metric to Solving the Minimum Euclidean Distance Decoding Problem 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:55  Issue:2  Page:145-151  

Davydov V A;  

来源数据库:Web of Science        

文摘信息 获取全文 问图书馆员

8    
Improved Frankl–Rödl Theorem and Some of Its Geometric Consequences 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:54  Issue:2  Page:139-164  

Sagdeev A A;  

来源数据库:[Web of Science, Scopus]         被引频次:1

文摘信息 获取全文 问图书馆员

9    
On Completely Regular Codes 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:55  Issue:1  Page:1-45  

Borges J;   Rifà J;   Zinoviev V A;  

来源数据库:Web of Science         被引频次:0

文摘信息 获取全文 问图书馆员

10    
Strong Converse Theorems for Multimessage Networks with Tight Cut-Set Bound 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:55  Issue:1  Page:67-100  

Fong S L;   Tan V Y. F;  

来源数据库:Web of Science         被引频次:0

文摘信息 获取全文 问图书馆员

11    
Probability of Inversion of a Large Spin in the Form of an Asymptotic Expansion in a Series of Bessel Functions 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:55  Issue:1  Page:53-66  

Karatsuba E A;   Morettib P;  

来源数据库:Web of Science         被引频次:0

文摘信息 获取全文 问图书馆员

12    
On Extreme Values of the Rényi Entropy under Coupling of Probability Distributions 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:55  Issue:1  Page:46-52  

Prelov V V;  

来源数据库:Web of Science         被引频次:0

文摘信息 获取全文 问图书馆员

13    
Refinements of Levenshtein Bounds in q-ary Hamming Spaces 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:54  Issue:4  Page:329-342  

Boyvalenkov P;   Danev D;   Stoyanova M;  

来源数据库:[Web of Science, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

14    
Noise Level Estimation in High-Dimensional Linear Models 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:54  Issue:4  Page:351-371  

Golubev G K;   Krymova E A;  

来源数据库:[Web of Science, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

15    
Exponentially Ramsey Sets 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:54  Issue:4  Page:372-396  

Sagdeev A A;  

来源数据库:[Web of Science, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

16    
Polar Codes with Higher-Order Memory 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:54  Issue:4  Page:301-328  

Afşer H;   Deliç H;  

来源数据库:[Web of Science, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

17    
On the Complexity of Fibonacci Coding 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:54  Issue:4  Page:343-350  

Sergeev I S;  

来源数据库:[Web of Science, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

18    
New Good's Type Kronecker Power Expansions 期刊论文

PROBLEMS OF INFORMATION TRANSMISSION     ISSN:0032-9460  Volume:54  Issue:3  Page:253-257  

Bespalov MS;  

被引频次:0

文摘信息 问图书馆员

19    
On the Complexity of Polynomial Recurrence Sequences 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:54  Issue:3  Page:258-262  

Marchenkov S S;  

来源数据库:[Web of Science, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

20    
Analytical Properties of Shannon’s Capacity of Arbitrarily Varying Channels under List Decoding: Super-Additivity and Discontinuity Behavior 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:54  Issue:3  Page:199-228  

Boche H;   Schaefer R F;   Poor H V;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×